Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Currently taking Andriol for low testosterone. Can I go to some form of injection?

User rating for this question
Very Good
Answered by

Practicing since : 1991
Answered : 1415 Questions
I am currently taking 240mg Andriol for low testosterone. Can I go to some form of injection? I am finding it very difficult to get a doctor in Hong Kong who has any expertise in this type of treatment.
I have been on Andriol for four years. A test taken in March last year was showing 6 nmol after increasing dosage to 240 on doctors advice went up to 10nmol, just in the normal area./ I have had ED for ten years which is treatable with Viagra or levitra. Just feelking that dosage is not working properly. I can get very little online advice regarding Andriol. I had undescended testes as a youngster, which was operated on. I am very slim, fit and take 10mg lipitor for high cholesterol.
Posted Tue, 30 Apr 2013 in Men's Health
Answered by Dr. G.Srinivasan 36 minutes later
Welcome to the forum.
I feel 240 mg is a high dose, which is usually given to start with and later changed to a maximum of 160 mg as a maintenance.
If you want injections, there are ones that can be taken once in 2(two) weeks or once in 3 (three) weeks.
So, you may choose depending on the availability.
Any day testosterone tablets are better as absorption and bio-availability are better than injection, where levels may fluctuate.
As long as you are happy with viagra, you may continue.
Hope this helps.
Best regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor